BRUSTAN-N Ibuprofen 100MG Syrup – 100ml is effective in the treatment of mild to moderate muscular pain, headache, earache, toothache, and post-immunization fever. It is also used in the relief of pain due to sore throat, teething and symptoms of cold and influenza.
Ingredient
Each 5ml contains Ibuprofen BP 100mg and Acesulfame Potassium USNF 2.5mg.
Direction for Use
For children between the ages of 1 to 2 years administer 2.5ml three times daily. For Children between the ages of 3 to 7 years administer 5ml three times daily. While for children between 8 to 12 years should be given 10ml three times daily. For post-immunization fever give initial dose of 2.5ml (50mg) followed by another 2.5ml (50mg) after six hours if necessary. Do not administer more two doses in a 24 hour period.
Caution
Do not give to children under the age of 1 year. Store in a dry cool place. Do not freeze. Keep away from the reach of children.
BRUSTAN-N Ibuprofen 100MG Syrup – 100ml
₦332.00
Provide relief mild to moderate muscular pain, headache, earache, toothache, and post-immunization fever. Read moreShow less
Call us to inquire about this product
Want to know more about this item? Send an inquiry and we will reply
SKU: Px-001408
Categories: Analgesics, BRUSTAN-N Ibuprofen 100MG Syrup – 100ml, Head Ache & Migraine, PHARMACY
Brand |
---|
Related products
Perfectil NAILS Extra Support - 60 Tablets
₦9,850.00
GNC Mega Men Prostrate & Virility - 90 Caplets
₦3,989.00
Menopause Formula
Seven Seas Cod Pure Liver Oil Plus Evening Primrose Oil – 90 Capsules
₦2,828.00
Emzor Em-B-Plex Vitamin B Complex Syrup - 100ml
₦311.00
Haliborange Kids Multivitamins Calcium & Iron - 30 Tablets
₦1,036.00